# SDR VTZA97514

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Opened
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

FLT 6595 - RDU-IAD- DURING TAXI, PASSENGER IN ROW 1BC PUSHED 02 MASK DEPLOY BUTTON AND THE MASK CASE OPENED BUT DID NOT DEPLOY MASK.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 56611, MEL 35-2.  MAINTENANCE CLOSED DMI 56611 ON 9-27-97 BY RESETTING O2 COMPARTMENT DOOR LATCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
